# SDR CHQA201100136

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 15,187 hours, 13,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS OF THE LEFT OVERWING EMERGENCY LIGHT WERE GOOD WITH NO FURTHER DEFECTS NOTED.
